• Sinus Pain & Pressure

  • $15.86

  • Description

    Item # 81933 

    Sinus Pain & Pressure

    Relieves sinus pressure associated with allergies, headaches and colds.

    Active ingredient: Phenylephrine HCl, 5 mg. and Acetaminophen, 500 mg.

    100 (50 x 2)/Box

Share this product